I've been taking labetalol for about 10months now due to


Q: I've been taking labetalol for about 10months now due to having high blood pressure before and after giving birth: my doctor is now weaning me off them but I feel so anxious by the way he is doing. Basically I'm taking 100mg once a day for 2weeks and then I have to start taking 100mg on a Monday Wednesday and Friday for another 2weeks and then stop taking them all together and then I have to go back to my doctor when I've been off the tablets for another 2weeks. I'm worried about skipping days! Will this affect me in any way? My doctor has said these tablets are no longer Doing anything for me.


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...

Q: Can you solve this medical mystery? I had a ct of the abdomen and the radiologist found diffuse hyperattenuation of t...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon